Wenpin Tang
Wenpin Tang
Assistant Professor, UCLA
Verified email at math.ucla.edu - Homepage
Cited by
Cited by
Regenerative random permutations of integers
J Pitman, W Tang
The Annals of Probability 47 (3), 1378-1416, 2019
The Slepian zero set, and Brownian bridge embedded in Brownian motion by a spacetime shift
J Pitman, T Wenpin
Electronic Journal of Probability 20 (61), 1-28, 2015
Optimal surviving strategy for drifted Brownian motions with absorption
W Tang, LC Tsai
The Annals of Probability 46 (3), 1597-1650, 2018
Renewal sequences and record chains related to multiple zeta sums
JJ Duchamps, J Pitman, W Tang
Transactions of the American Mathematical Society 371 (8), 5731-5755, 2019
The Vervaat transform of Brownian bridges and Brownian motion
T Lupu, J Pitman, W Tang
Electronic Journal of Probability 20 (51), 1-31, 2015
Tree formulas, mean first passage times and Kemeny’s constant of a Markov chain
J Pitman, W Tang
Bernoulli 24 (3), 1942-1972, 2018
Patterns in random walks and Brownian motion
J Pitman, W Tang
In Memoriam Marc Yor-Séminaire de Probabilités XLVII, 49-88, 2015
Transporting random measures on the line and embedding excursions into Brownian motion
G Last, W Tang, H Thorisson
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 54 (4 …, 2018
Ergodicity of the infinite swapping algorithm at low temperature
G Menz, A Schlichting, W Tang
arXiv preprint arXiv:1811.10174, 2018
A class of stochastic games and moving free boundary problems
X Guo, W Tang, R Xu
arXiv preprint arXiv:1809.03459, 2018
Mallows ranking models: maximum likelihood estimate and regeneration
W Tang
arXiv preprint arXiv:1808.08507, 2018
Arcsine laws for random walks generated from random permutations with applications to genomics
X Fang, HL Gan, S Holmes, H Huang, E Peköz, A Röllin, W Tang
arXiv preprint arXiv:2001.08857, 2020
Consistency of the Buckley-Osthus model and the hierarchical preferential attachment model
X Guo, F Tang, W Tang
arXiv preprint arXiv:1910.07698, 2019
The Poisson binomial distribution--Old & New
W Tang, F Tang
arXiv preprint arXiv:1908.10024, 2019
The Existence of Maximum Likelihood Estimate in High-Dimensional Generalized Linear Models with Binary Responses
W Tang, Y Ye
arXiv preprint arXiv:1908.06208, 2019
On identifiability and consistency of the nugget in Gaussian spatial process models
W Tang, L Zhang, S Banerjee
arXiv preprint arXiv:1908.05726, 2019
Exponential ergodicity and convergence for generalized reflected Brownian motion
W Tang
Queueing Systems 92 (1-2), 83-101, 2019
Parallel Search for Information
TT Ke, W Tang, JM Villas-Boas, Y Zhang
arXiv preprint arXiv:1905.06485, 2019
One-dependent hard-core processes and colorings of the star graph
TM Liggett, W Tang
arXiv preprint arXiv:1804.06877, 2018
The argmin process of random walks, Brownian motion and Lévy processes
J Pitman, W Tang
Electronic Journal of Probability 23, 2018
The system can't perform the operation now. Try again later.
Articles 1–20